Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2013 (2013), Article ID 707381, 7 pages
http://dx.doi.org/10.1155/2013/707381
Research Article

On Optimal Backward Perturbation Analysis for the Linear System with Skew Circulant Coefficient Matrix

1Department of Mathematics, Linyi University, Linyi, Shandong 276000, China
2Department of Mathematics, Shandong Normal University, Ji’nan, Shandong 250014, China

Received 22 July 2013; Accepted 6 October 2013

Academic Editor: Jianlong Qiu

Copyright © 2013 Juan Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan Li, Zhaolin Jiang, Nuo Shen, and Jianwei Zhou, “On Optimal Backward Perturbation Analysis for the Linear System with Skew Circulant Coefficient Matrix,” Computational and Mathematical Methods in Medicine, vol. 2013, Article ID 707381, 7 pages, 2013. doi:10.1155/2013/707381